You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Nilpotent Derivations of Prime Rings
Proceedings of the American Mathematical Society
Vol. 107, No. 1 (Sep., 1989), pp. 67-71
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048036
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let R be a prime ring with center Z and let U be a noncentral Lie ideal of R. Suppose that d is a derivation of R such that dn(u) ∈ Z for all u ∈ U, where n is a fixed integer. It is shown that either dn(R) = 0 or R is an order of a 4-dimensional simple algebra over a field of characteristic 2.
Proceedings of the American Mathematical Society © 1989 American Mathematical Society